# SDR QXEA2014020500089

- Difficulty date: January 23, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 CORRODED.  REMOVED SEAT TRACK IAW SRM 51-42-05, STEP 4E AND INSTALLED NEW IAW SRM 51-42-05, SRM 51-40-15 AND SRM 51-41-00.
